MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AGILE ESOPHAGEAL; PROSTHESIS, ESOPHAGEAL

BOSTON SCIENTIFIC CORPORATION AGILE ESOPHAGEAL; PROSTHESIS, ESOPHAGEAL
Model Number M00517770
Medical Device Problem Code Activation Failure (3270)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/11/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Block h6: imdrf device code a150101 captures the reportable event of stent failure to expand.Imdrf device code f2301 captures the additional device used to remove the stent.
 
Event or Problem Description
It was reported to boston scientific corporation that an agile esophageal stent was intended to be implanted in the distal esophagus to treat a malignant stricture during an esophagogastroduodenoscopy (egd) performed on (b)(6) 2025.The patient's esophageal anatomy was described as tortuous, and no dilation was performed prior to stent placement.The lesion measured approximately 8 cm in length and was noted to be so narrow that only a slim egd scope could barely traverse it.During the procedure, the stent was deployed from the catheter; however, it did not fully expand upon release.Because of the incomplete expansion, the stent remained partially engaged with the delivery system and snagged on the catheter during withdrawal, resulting in the stent being unintentionally pulled out of the patient.A re-sheathing attempt was performed, but the stent continued to catch on the catheter upon exit.The issue prolonged the procedure by approximately fifteen minutes.The stent was ultimately deployed and removed using rescue retrieval forceps, and the procedure was successfully completed using a larger agile esophageal stent.There were no patient complications reported as a result of this event.

Brand Name
AGILE ESOPHAGEAL
Common Device Name
PROSTHESIS, ESOPHAGEAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key23753496
Report Number3005099803-2025-06645
Device Sequence Number14958400
Product Code ESW
UDI-Device Identifier00191506006648
UDI-Public(01)00191506006648(17)270609(10)36707918
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K233837
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00517770
Device Catalogue NumberM00517770
Device Lot Number0036707918
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/11/2025
Initial Report FDA Received Date12/09/2025
Date Device Manufactured06/09/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown